Hi there. Recently I have become very ill, and despite seeing a number of doctors and specialists, nobody is able to help me. So my last hope is that I'll find something or somebody on the internet who can help. It's a long story, so I hope you can bear with me...here goes... About 3 years ago, I started taking a megadose of Pantothenic Acid (vitamin B5) to cure my acne. And cure my acne it did, wonderfully. I took 10 grams a day in time-release form (4 doses of 2.5g daily), with no other b-vitamins - for 2 years solid. Amazingly, I experienced no side effects for 2 years. But suddenly friends started to notice that my hair was a lot lighter. It was brittle and fine, and falling out more than usual. So I switched to non-timed release, and occasionally added a low-dose Multi-B vitamin to stave off any possible deficiencies caused by a b vitamin imbalance. This didn't help though, and I soon developed a strong tingling/buzzing sensation in my left foot, with constant tiny muscle twitches in my calves, bloating/stomach discomfort after lunch, intense restless legs at night, and some fatigue. Foolishly, I persisted with the B5 because I was hypnotised by the effect on my skin. But things turned from bad to worse - I developed a sore and swollen tongue, with mouth ulcers and tooth impressions down the sides. I had intermittent diarrhea, a rash of dermatitis round my nose, and occasional panic attacks. On top of this, the acne was starting to come back. So I dropped my B5 to 5 grams a day, not wishing to bring on a rebound deficiency by stopping suddenly, and took 2 high dose multi-b vitamins a day (not at the same time as the B5). Sometimes I would take 2 b100 multi-b tablets, 2 b50s, and have 2 glasses of berocca a day, all in an attempt to redress my deficiency without having to give up the B5 altogether. Well, I improved, and each time I dropped the B5 some more, I got better for a few days - especially the nagging fatigue and low energy I had developed. But it would always gradually return, until I dropped it by another gram or two. This cycle continued until about 2 and a half months ago, when I finally stopped the B5 altogether after gradually reducing it. All the while, I carried on taking 2 high-dose multi-b vitamins a day (by high dose I mean 100mgs of each one). For 2 weeks I felt brilliant, totally cured and happy. But then, over the next 2 months, I noticed that I would tire more easily again, and by midweek would practically collapse of exhaustion in the evening. Sleep would help me recover initially, but soon my sleep became disturbed with vivid dreams and early morning waking. Now I'm down to one b50 a day (medium dose multi-b), but the tiredness lasts all day and becomes extreme sometimes, feeling like dizziness and nausea. When I stopped all b vitamins for 2 weeks, including multis, I felt no better, possibly even worse. My brain fatigue is worse at weekends, I feel very spaced out and am never able to lie-in properly. I feel drained and ill, edgy and often breathless and weak. For the last few months I have also had a bright orange coating on my tongue, which can be brushed off, and is not related to what I eat. The acne hs completely returned. A trip to the dr failed to help - blood tests a month ago revealed no abnormalities with liver, kidneys, thyroid, b12 or folate status, bone profile, or red blood count - my only abnormality is low white blood cell count (about 3000/µL), but the dr dismisses this and says I have chronic fatigue syndrome. Folate was very high, so I stopped all vitamins for 2 weeks and repeated the test - again, B12 and folate were totally normal. I'm hoping someone might be able to answer some of my questions, because no doctor has known anything about b vitamins: 1. Do you think I have a metabolic imbalance that can be redressed with proper supplementation of individual b vitamins which may have been depleted over time, or should I cut out all vitamins? 2. Is it possible my body's demand for certain b vitamins has increased dramatically? 3. Could this be a rebound b5 deficiency causing exhausted adrenal glands? I know B5 is very important for energy and adrenal function, but I had these symptoms whilst still taking a B5 megadose. 4. Is this just chronic fatigue syndrome triggered by a long-standing nutrient defiency? Thank you for reading, any help at all would be enormously appreciated.